Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 6360782, 7 pages
https://doi.org/10.1155/2018/6360782
Research Article

Distributed Consensus of Semi-Markovian Jumping Multiagent Systems with Mode-Dependent Topologies

School of Automation and Electrical Engineering, University of Science and Technology Beijing, Beijing 100083, China

Correspondence should be addressed to Yidao Ji; moc.liamg@oadiyij

Received 3 May 2018; Revised 4 August 2018; Accepted 7 August 2018; Published 2 September 2018

Academic Editor: Xiaohua Ding

Copyright © 2018 Yidao Ji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the distributed consensus problem of multiagent systems with semi-Markovian jumping dynamics in the mean-square sense. Moreover, the mode-dependent communication topologies and sampled-data consensus protocol over the networks are considered. By semi-Markov jump theory, the consensus problem is first transformed into a mean-square stability problem. Then, sufficient conditions are established with the designed mode-dependent consensus protocol. Finally, a numerical example is provided for verifying the effectiveness of our theoretical results.